# SDR CA160108011

- Difficulty date: January 6, 2016
- Submitted: April 22, 2016
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH THE NLG DIDN`T EXTEND.  LOW PASS PERFORMED AND TOWER CONFIRMED NOSE GEAR INDEED NOT OUT.  LATER IN HOLDING ALT LANDING GEAR, ALT EXT PROCEDURE PERFORMED AND NLG EXTENDED.  UNEVENTFULL LANDING.  GVI OF NLG C/OUT.  TORQUE CHECK OF ALL HYD LINES WITHIN NLG SYS C/OUT.  FOUND .2500 MOVEMENT IN BOTH LINES OF DOWNLOCK ACTUATOR AND 2 LINES OF MSV.  SMALL AMOUNT OF AIR FOUND IN SYS, BLEEDING OF HYD SYS 2 VERIFIED AS SATISFACTORY.  OPS CHECK OF NLG PRIMARY EXTENSION/RETRACTION C/OUT AS SATISFACTORY.  NLG DOOR ACTUATOR CHECKED FOR HYD FLUID BYPASSING.  NO LEAKAGE, HYD SYS 2 SAMPLE SENT TO ANALYSIS OK.  FOLLOWING PART WILL BE CHANGED AS PREVENTIVE ACTIONS: MECHANICAL SEQUENCE VALVE.  NR 61692, SOLENOID SEQUENCE VALVE.  61692, DOOR ACTUATOR NLG.
